ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Об одной нелинейной задаче полихроматического рассеяния при общих законах перераспределения по частотам

Варданян, Р. С. and Хачатрян, А. Х. (1986) Об одной нелинейной задаче полихроматического рассеяния при общих законах перераспределения по частотам. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 21 (2). pp. 93-96. ISSN 0002-3035

[img]
Preview
PDF
Download (556Kb) | Preview
    Item Type: Article
    Additional Information: Ըստ հաճախությունների վերաբաշխման ընդհանուր օրենքի դեպքում պոլիխրոմատիկ ցրման մի ոչ գծային խնդրի մասին։ On one nonlinear problem of polychromatic scattering under general laws of frequency redistribution.
    Uncontrolled Keywords: Վարդանյան Ռ. Ս., Խաչատրյան Ա. Խ., Vardanyan R. S., Khachatryan A. Kh.
    Subjects: Q Science > QB Astronomy
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 04 Dec 2012 13:54
    Last Modified: 22 Nov 2013 16:40
    URI: http://physics.asj-oa.am/id/eprint/1562

    Actions (login required)

    View Item